# SDR SWIA971554

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Engine: Pwa PW118B
- System (JASC): 2350 · Audio Integrating System
- Part: Reu
- Part number: 519011
- Condition: Failed
- Location: E&E Compt
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RADIO FAILURE, LOSS OF ABILITY TO TRANSMIT OR RECEIVE.  RETURNED TO FAT.  REPLACED REU.  OPS CHECKS GOOD.
